I was just released from the hospital I was told to take clindamycin 3 times a day (every 8 hours) for 10 days. When I was in the hospital I felt OK, that I was getting better but now that Ive been discharged and taking the medication for the first time it feels like its getting worse and its starting to re swell. I can't sleep every time I close my eyes it makes me feel sick and my bed feels like its floating on water I'm scared it is the first time I have ever been on any type of meds and its the first time I've been to a hospital I don't know what to do if anyone can help it would be highly appreciated
Clindamycin - I need help for my pentonsillar abcess?
Added 7 Aug 2015:
Took the pill for the 2nd time and its starting to give me serious heart burn I've been drinking water and trying to stay calm but it hurts someone help me!!
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2011 • 1 answer
Posted 5 Dec 2013 • 1 answer
Posted 18 Dec 2014 • 1 answer
Posted 29 Jun 2016 • 0 answers
Posted 2 days 21 hours ago • 1 answer